# SDR DALA2019112286839

- Difficulty date: November 16, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 54,304 hours, 37,325 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND THAT THE CEILING MOUNTED EMERGENCY ESCAPE PATH LIGHT AT ROW 24 LEFT IS INOPERATIVE. RELAMPED WAS NO HELP. NO POWER TO LIGHT ASSEMBLY. FWD TO MEL 53-51-01A. PLACARDS INSTALLED. 21NOV19 RDU: FOUND PLUG P1-6724 WIRES PULLED OUT. RE-PINNED WIRING AND CONNECTOR AND NOW EMERGENCY EXIT CEILING LIGHT AT 24L WORKS REFERENCE B717 WDM 33-51-12. MEL CLEARED, PLACARD REMOVED. (LP #675427)
